Postpartum Depression

Withdrawl from zoloft

I weaned off of zoloft about a week ago. I was on 100mg and weaned off over a 3 week period. I took my last dose about a week ago. I still feel like garbage. Dizzy, light headed, head aches. I'm also really irritable and tired, but I think it's because I feel so gross. Anyone that's come off zoloft had this issue?
image

Re: Withdrawl from zoloft

  • I took Lexapro, but same difference. The dizzy, lightheaded stuff is totally normal. I weaned really slowly from a lower dose and I still had these issues. Wish I had some sage advice, but it just sucks and it will pass. Hope you feel better soon!
    PCOS dx 2008 | BFP #1 2/26/2009 with Metformin
    Owen Matthew 11/1/2009 4lbs 10oz 16.5in
    Born 5 weeks early by C/S | Severe Pre-Eclampsia
    BFP #2 5/1/2011 | M/C @ 7 weeks | D&C 5/25/2011
    TTC #2 | HSG Clear | SA 2% Morph otherwise great
    3 failed Femara/TI cycles moving on to IUI
  • You are indeed still suffering from zoloft withdrawal symptoms. At times it would last up until a month. Although if you are lucky it would only be 2-3 weeks.
Sign In or Register to comment.
Choose Another Board
Search Boards